# SDR CA970530003

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A34C403
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Part number: 80VA0
- Condition: Corroded
- Location: All Blades
- Part time: 896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. ALL THREE BLADES WERE FOUND CORRODED AT THE SNAP RING GROOVES
